# SDR COMA0770020

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 11,503 hours, 8,528 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393225
- Part serial: 02094H3224
- Condition: Cracked
- Location: Cockpit
- Part time: 11,505 hours, 8,529 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5656 - LEFT WINDSHIELD SHATTERED AT FL 360.  DECLARED EMERGENCY, DIVERTED TO ATL.  LANDED WITHOUT INCIDENT.  REPLACED LEFT WINDSHIELD.
